# SDR AALA202303208930

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 14,690 hours, 34,854 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Unknown
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LANDING GEAR WOULD NOT RETRACT ON CLIMB. EMERGENCY DECLARED. FLIGHT RETURNED TO TUL LANDING SAFELY. MAINTENANCE FOUND LANDING GEAR PINS INSTALLED. REMOVED 3 GEAR PINS PER AMM 32-00-01.
